Co-dimension two bifurcations in the presence of noise

N. Sri Namachchivaya

Research output: Contribution to journalArticle

Abstract

Some results pertaining to co-dimension two stochastic bifurcations are presented. The normal form associated with non-semi-simple double-zero eigenvalues is considered. The method of stochastic averaging applicable for singularly perturbed stochastic differential equations is used to further reduce the problem to a one-dimensional diffusion process. Probability density, most probable values, stability conditions in probability, and mean exit times are obtained for the reduced system.

Original languageEnglish (US)
Pages (from-to)259-265
Number of pages7
JournalJournal of Applied Mechanics, Transactions ASME
Volume58
Issue number1
DOIs
StatePublished - Mar 1991

    Fingerprint

ASJC Scopus subject areas

  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering

Cite this